manuscripta mathematica

, Volume 129, Issue 4, pp 409-421

First online:

Open Access This content is freely available online to anyone, anywhere at any time.

Invariants of simple algebras

  • Sanghoon BaekAffiliated withDepartment of Mathematics, University of California
  • , Alexander S. MerkurjevAffiliated withDepartment of Mathematics, University of California Email author 


We determine the group of invariants with values in Galois cohomology with coefficients \({\mathbb{Z}/2\mathbb{Z}}\) of central simple algebras of degree at most 8 and exponent dividing 2.

Mathematics Subject Classification (2000)

Primary 16K20 Secondary 12G05